Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Finite-dimensional Banach spaces with a.e. differentiable metric projection
HTML articles powered by AMS MathViewer

by Theagenis Abatzoglou PDF
Proc. Amer. Math. Soc. 78 (1980), 492-496 Request permission

Abstract:

We prove that in a finite-dimensional Banach space, where the Hessian of the norm square is positive definite on the whole space, except possibly at 0, the metric projection onto any closed set is differentiable a.e.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A50, 41A65
  • Retrieve articles in all journals with MSC: 41A50, 41A65
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 78 (1980), 492-496
  • MSC: Primary 41A50; Secondary 41A65
  • DOI: https://doi.org/10.1090/S0002-9939-1980-0556619-8
  • MathSciNet review: 556619